# SDR SWAA2022112260963

- Difficulty date: October 17, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM,  BS328 RBL43 WL208.1.  PERFORMED PERMANENT REPAIR IAW SRM 53-10-51-2R-7 REPAIR 7.
